# SDR CA970709003

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fleet FLEET80
- Engine: Cont C8512F
- Propeller: Snsnch 76AK
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Vertical Stab
- Condition: Cracked
- Location: Leading Edge
- Part time: 13,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE 4130 TUBE OF VERTICAL STABILIZER FOUND CRACKED THROUGH JUST ABOVE THE SOCKET ON THE FUSELAGE.
